# SDR USAA2009040290782

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON FRAME LOWER T-CHORD AT BS 1540, BL 0.  REPAIRED FRAME LOWER T-CHORD AT BS 1540, BL 0 IAW B767 SRM 51-40-02, 53-00-03 & 51-40-05.
